# SDR GAIA9947

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P/S CHECK, FOUND L-1 EMERGENCY EXIT LIGHT BATTERY DEAD.  CHARGED BATTERIES FOR EMERGENCY LIGHTS.  OPERATIONAL CHECK GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
